This is for anyone who has taken zithromax, or given it to enough people to know the answer. If you take a z-pack, and the first day's dose (500 mg) makes you puke buckets, do the next doses, which are all 250 mg, still make you puke?
I'm thinking this is a weight and possible kidney function problem, so that the lesser doses might go over much better. And by the way, it's no fun getting sick on a weekend knowing that the way to get a physician to answer these questions is to go to the ER. Yuck. Although I may call my hospital pharmacist and bug the crap out of him ... oh wait. They don't work sundays either.
Indy, have you ever tried a "Neti Pot"? I have many friends with sinus trouble that SWEAR by a neti pot! It rinses out the sinuses and is great for allergies, in particular (they say). Supposedly, it works much better than meds. Available at pharmacies, WalMart, etc. You can google it. It looks gross but they say it isn't.
Last edit by ebear on Nov 4, '07